MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ALNTY C CREATININE 3000

ABBOTT MANUFACTURING INC ALNTY C CREATININE 3000
Catalog Number 07P99-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This report is being filed on an international product, list number 07p99, which has a similar product distributed in the us, list number 03l81.
 
Event or Problem Description
The customer reports that one patient sample (sid (b)(6)) generated an initial alinity creatinine assay result of 3.37 mg/dl on an alinity c processing module.The sample retested at 0.69 mg/dl.No suspect results were reported from the lab.There is no impact to patient management reported.
 
Additional Manufacturer Narrative
The suspect medical device in the initial mdr was incorrect.Mdr number 3002809144-2018-00006 has been submitted with the correct suspect medical device and all further information will be documented under this mdr number.Change in suspect medical device of customer issue.

Brand Name
ALNTY C CREATININE 3000
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7146078
Report Number1628664-2017-00534
Device Sequence Number19115800
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P99-20
Device Lot Number12798UN17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date12/26/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1